Skip to Main content Skip to Navigation
Journal articles

A discrete free boundary problem

Abstract : We study the free boundary problem in a nonstandard setting of infinitesimal discretisations of the heat equation. In particular we derive regularity results of solutions and the free boundary, in terms of S-continuity and S-differentiability
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.inria.fr/hal-01320618
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, May 24, 2016 - 11:01:07 AM
Last modification on : Thursday, October 31, 2019 - 1:15:10 AM

File

vol.20.pp.199-235.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Imme van Den Berg. A discrete free boundary problem. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2015, Volume 20 - 2015 - Special issue - Colloquium in Honor of Éric Benoît, pp.199-235. ⟨10.46298/arima.1994⟩. ⟨hal-01320618⟩

Share

Metrics

Record views

19

Files downloads

518